# SDR ASAA2015050311616

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,750 hours, 3,167 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, APPROXIMATELY 4 HRS INTO FLIGHT, LEFT SIDE WINDOW HEAT ANNUNCIATED BOTH ON AND OVERHEAT. QRH PROCEDURE FOLLOWED AND ONLY OVERHEAT ANNUNCIATOR ILLUMINATED. SWITCH TURNED OFF REMAINDER OF FLIGHT.  ACFT GROUNDED.  BITE TESTED WINDOW HEAT CONTROL FOR LT SIDE WINDOW.  FAULT IS FOR SENSOR. REF MM 30-41-21-760-801 FOUND TEMP SENSOR INTERMITTENT.  INSPECTED TERMINALS AT WINDOW SENSOR AND FOUND WIRE LOOSE AT TERMINAL. INSTALLED NEW TERMINAL D. TESTED REF SAME 30-41-21. TESTS OK. GROUND VERIFICATION SUCCESSFUL.
